# SDR AALA202009159017

- Difficulty date: August 8, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 38,826 hours, 15,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND 1 INCH CRACK AREA ON SHEAR PLATE AT FR 69-FR 70 AND STR 23R AT AFT GALLEY.  REMOVED AND REPLACED SHEAR PLATE, REF SRM 51-72-11-911-001.
